# SDR CA961125013

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Condition: Failed
- Location: Flap Control
- Part time: 1,848 hours
- Component: Cndair
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) ON SELECTING 30 DEGREE FLAP SETTING, FLAP FAILURE MESSAGE ON EICAS. FLAPLESS LANDING CARRIED OUT. FLAP ELECTRONIC CONTROL UNIT FAULTED THE BRAKE AND POSITION SENSOR UNIT (BPSU). BPSU REPLACED.
